Osaka Mathematical Journal

Global stability criteria for differential systems

Lawrence Markus and Hidehiko Yamabe

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 12, Number 2 (1960), 305-317.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689999

Mathematical Reviews number (MathSciNet)
MR0126019

Zentralblatt MATH identifier
0096.28802

Subjects
Primary: 34.51
Secondary: 57.50

Citation

Markus, Lawrence; Yamabe, Hidehiko. Global stability criteria for differential systems. Osaka Math. J. 12 (1960), no. 2, 305--317. https://projecteuclid.org/euclid.ojm/1200689999


Export citation